MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE FOOT PEDAL; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE FOOT PEDAL; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number ROB10026
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal refence number: (b)(4).
 
Event or Problem Description
It was reported that, during a cori assisted tka surgery, the orange button of the real intelligence foot pedal cannot be stepped on.The surgeon has changed to conventional instrument.The surgery was completed after a non-significant delay.No injuries were reported.
 
Additional Manufacturer Narrative
The real intelligence foot pedal, part number rob10026, serial number (b)(6), intended for treatment was not returned for evaluation, therefore a device analysis was unable to be performed.A complaint history review for similar reported/confirmed complaints has identified prior events.A review of manufacturing records indicate the device met all specifications upon release into distribution.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.A historical escalation event review was not completed.The product was not returned and no evidence was made available to link the complaint to an escalation event.We have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Although the reported problem was not confirmed through a visual or functional evaluation, factors contributing to the reported symptom may have been associated with sticking footswitch.Based on the investigation, no containment or corrective action is recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.

Brand Name
REAL INTELLIGENCE FOOT PEDAL
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key19085132
Report Number3010266064-2024-00085
Device Sequence Number7102456
Product Code OLO
UDI-Device Identifier00885556757444
UDI-Public00885556757444
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberROB10026
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/09/2024
Initial Report FDA Received Date04/10/2024
Supplement Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REAL INTELLIGENCE CORI / ROB10024
Patient SexUnknown